Really need help

  1. Senior Member
    Hyde12's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Nov 2006
    Posts
    1,920
    Rep Power
    1059
    Level
    32
    Lv. Percent
    53.27%
    Achievements Activity ProPosting Pro

    Really need help


    I posted this in the post cycle therapy section already and they said that this section would probably be better. Here is my situation. I stopped a cycle of methoxy trn/methoxy tst/mega zol on july first of this year. I did not know enough about prohormones to know that I needed a SERM (hard lesson learned) Well, I used ATD for post cycle therapy and that didnt bring me back (almost zero libido). So, I tried 6-oxo (seemed to work for about 2 days then nothing) then I tried rebound reloaded, but still no luck. I havent had good morning wood this whole time. I went to the doctor (military) and had blood work done. Total test was 227 free test was 51 and dht was 17. The doc thought my numbers looked good because my free test was so high. Well I went back again the next month and they checked just my total test and it was 350. Doc thought that I had made a drastic improvement (after only two tests) Well, I started clomid but felt like it was making matters worse so I stopped it after 4 days. And did about 21 days of toremifene, which worked really well at first, but then stopped working as well. So, I stopped the Torm and went to a urologist 5 days later. He gave me a quick check up and ordered more blood work. Blood work came back and total test was 301, LH-2.8 FSH-3.2, prolactin 9.5. Doc said all these numbers were normal (im only 28 and this does not feel normal) So here I am 5.5 months later with nowhere to go. Does anybody have any suggestions for me?

  2. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,603
    Rep Power
    4376
    Level
    30
    Lv. Percent
    46.26%
    Achievements Activity ProPosting Pro

    Coming to the conclusion of a drastic improvement is jumping the gun because T levels vary so much.

    You should get your Estradiol checked, chances are they could be high because your T is low and your LH is normal. If you were to lower your Estradiol this could boost up your T level.
  3. Senior Member
    Hyde12's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Nov 2006
    Posts
    1,920
    Rep Power
    1059
    Level
    32
    Lv. Percent
    53.27%
    Achievements Activity ProPosting Pro

    It seems like everytime I take an anti-estrogen supplement, things go well at first but then I have problems again. I have almost a full bottle of clomid, 6-oxo and some rebound reloaded. Which of these would be best? I dont know if this relates, but keep having a pain in my left testicle and my testicles arent near as big as they used to be. The Urologist said I was ok (after about a 2 second look). I would also really like to figure out why I have no morning erections anymore.
    •   
       

  4. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,603
    Rep Power
    4376
    Level
    30
    Lv. Percent
    46.26%
    Achievements Activity ProPosting Pro

    Is it a squeezing sensation?

    You need to get blood work done, theres no point taking an anti estrogen if your Estradiol is normal.

    Do you have any problems with your nipples?
  5. Senior Member
    Hyde12's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Nov 2006
    Posts
    1,920
    Rep Power
    1059
    Level
    32
    Lv. Percent
    53.27%
    Achievements Activity ProPosting Pro

    No, more of a dull feeling just sometimes. My nipples seem ok Ive never had gyno or anything,but my stomach gets bloated easy and I gain weight really easy on my sides.
  6. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,603
    Rep Power
    4376
    Level
    30
    Lv. Percent
    46.26%
    Achievements Activity ProPosting Pro

    Sounds like you have elevated estradiol, not to sure on the function of clomid and arimidex but its possible you might need the latter because clomid is used to restart the pituatry, yours seems functional yet your T is staying low.
    If you dont have high estradiol then that nut thats hurting must have something wrong with it, dont know what maybe some sort of failure.
    In the mean time you can take some zinc wich can help.
  7. New Member
    SoMdHunter's Avatar
    Join Date
    Nov 2006
    Posts
    454
    Rep Power
    326
    Level
    16
    Lv. Percent
    78.1%

    Quote Originally Posted by Hyde12
    It seems like everytime I take an anti-estrogen supplement, things go well at first but then I have problems again. I have almost a full bottle of clomid, 6-oxo and some rebound reloaded. Which of these would be best? I dont know if this relates, but keep having a pain in my left testicle and my testicles arent near as big as they used to be. The Urologist said I was ok (after about a 2 second look). I would also really like to figure out why I have no morning erections anymore.
    IMO, 6-OXO and Rebound Reloaded isn't strong enough to control the Estradiol. I would tell the Dr you still don't feel right and are still having problems. If he can't help you, see an Endocrinologist since they specialize in hormone issues.
  8. Senior Member
    Hyde12's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Nov 2006
    Posts
    1,920
    Rep Power
    1059
    Level
    32
    Lv. Percent
    53.27%
    Achievements Activity ProPosting Pro

    bump
  9. Professional Member
    JanSz's Avatar
    Join Date
    Sep 2006
    Posts
    4,631
    Rep Power
    2418
    Level
    45
    Lv. Percent
    61.7%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Hyde12
    It seems like everytime I take an anti-estrogen supplement, things go well at first but then I have problems again. I have almost a full bottle of clomid, 6-oxo and some rebound reloaded. Which of these would be best? I dont know if this relates, but keep having a pain in my left testicle and my testicles arent near as big as they used to be. The Urologist said I was ok (after about a 2 second look). I would also really like to figure out why I have no morning erections anymore.
    If your scrotum hangs low, try using tight panties, swim panties.
    Happened to me while I was developing varicocele an getting low T.
    Since I started Androgel my scrotum is tight it holds my testicles high, no pain regardles what panties I use.
    But testicles are smaller now, that is another story,
    eventually I will start using HCG hopefully that will regrow them.
  

  
 

Similar Forum Threads

  1. I really need help. please any advice
    By Tboz in forum General Chat
    Replies: 4
    Last Post: 06-12-2012, 01:30 AM
  2. I Really Need Help.Hate Living With Stoners.
    By AmazingAJ in forum General Chat
    Replies: 24
    Last Post: 05-23-2012, 06:05 PM
  3. Really need help. i think i have gyno?
    By xxZer0xx in forum Anabolics
    Replies: 24
    Last Post: 05-07-2012, 12:57 AM
  4. REALLY NEED HELP WITH DIET
    By xskater22 in forum Bulking
    Replies: 22
    Last Post: 03-12-2009, 07:30 PM
  5. I really need help (M-Drol)
    By ciga102 in forum Anabolics
    Replies: 22
    Last Post: 12-11-2008, 04:35 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in